# SDR HALA0800366

- Difficulty date: March 5, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 22,700 hours, 4,410 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1780
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, (BTB) RT ENG N2 FAILED TO ROTATE WHEN START SELECTOR IN GRD, START VALVE LIGHT EXTINGUISHED AND DUCT PRESSURE NORMAL.  FOUND STARTER BLOWN AND ADAPTER SHEARED.  REMOVED AND REPLACED ADAPTER AND REMOVED AND REPLACED STARTER PER AMM 80-11-01.  OPS AND LK CK OK.
